uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A generalization of Poincare's characterization of exponential families
Uppsala University.
1997 (English)In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, Vol. 63, no 2, 147-155 p.Article in journal (Other scientific) Published
Abstract [en]

Let x(1),x(2),...,x(n) denote a sample from f(x; theta), theta = (theta(1), theta(2)). Let theta(1) = integral T(x)f(x; theta) dx and assume that (T) over bar =(1/n)Sigma T(x(i)) is a maximum likelihood estimator (MLE) of theta(1). Then there is a reparam

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1997. Vol. 63, no 2, 147-155 p.
Keyword [en]
Cramer-Rao bound; exponential family; maximum likelihood estimator; complete sufficient statistic
URN: urn:nbn:se:uu:diva-26984OAI: oai:DiVA.org:uu-26984DiVA: diva2:54878
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 146 hits
ReferencesLink to record
Permanent link

Direct link